Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Swim stopped cold after 2.5 months of daily use. Swim is in day 5 now, the worst of the withdrawal is over. Swim just feels pressure on top of the head. Swim realizes tapering should have been done, but is it too late for that? If Swim gets back on and tapers will that protect Swim better from seizure potential or does it not matter at this point? Swim would to know continue with stoppage (day5) or get back on and taper for potential damage control?
It's not to late. If SWIM's body is still showing obvious signs of withdrawal then it's still trying to adjust to the all to abrupt shift it's in GABA production and intake. Taking a small amount, say 1/8 of SWIM's dose needed to get high could off set the most serious potential withdrawal symptoms. More than that will better stabalize you but the tapering process will take much longer. While that would be advisable it may not always be feasible. With GABA agonists the seizure threshold over time becomes so low that without it SWIM hovers in this wavering red zone once your body adjusts to SWIM's intake. Any drug with potentially lethal withdrawal symptoms should have it's dosage slowly tapered down gradually. Preferably in a medical setting. Whether it be a barbiturate, Phenibut, or even alcohol. GABA agonists need to be considered extremely risky, especially over time. In SWIM's opinion, not worth any supposed high it could provide.
Honestly, I can't tell you for certain. This is just SWIM's experience with GABA-agonist withdrawals. All I can tell you for sure is you're putting yourself at to much risk quitting cold turkey. But yes, in SWIM's experience 1/8th will act as a descending buffer against serious neurological/biological shock. If you want SWIM's honest opinion he would recommend 1/2 of SWIY's typical dose for a few days, then 1/2 of that and so on.
You will almost definitely be able to judge how well your body is dealing with the withdrawals. Serious disassociation is a pronounced symptom in many cases. It's this feeling like you're at some distance from the world around you. Many people experience this when just starting or stopping ssri's. Another thing are "jolts." That's what I can the sudden violent spasms one often experiences. They are uncontrollable and entirely involuntary. Serious jolts can mean that your brain is not dealing very well. In that case one has most likely lowered there dose to abruptly. Serious physical withdrawal symptoms are very often, if not always, accompanied by apparent neurological dysfunction. If SWIY does start experiencing serious disassociation from reality, very frequent and abrupt muscles spasms, or psychotic/irrational thoughts then SWIY should seriously consider seeking a medically mediated treatment regiment. There's no shame in it and a doctor will almost always prescribe you something if you explain the situation in full. But if you have enough phenibut to lower your dose in a slow and steady manner then I SWIM doesn't see why you can't make it through this just fine and no worse for it.
Even though it's legal swim wishws people knew the dangers more. This stuff builds tolerance FASTER than anything swim has ever experienced, and he has experienced a lot.
Whever your buy it the instructions will say to leave a couple of days to a week between doses. That covers them, I guess, but the true addict would ignore that.
At first Swim found Phenibut a massive help in sleeping. Then he built that super fast tolerance. Then he relaised the 2 hours it takes to come on means its easy to overdose while waiting for effects to start. Phenibut... STAY OFF IT.
BUT if you are trying to withdraw Swim recommends Baclofen, as a Gaba B agonist (like Pheni) or even a benzo. Tapering on Phenibut is very hard because of the long periods of withdrawal between doses... try baclofen, honestly.
PS. Swim reports pschosis and a break from reality during withdrawals. Somethng akin to GHB. Psychosis aint fun, and fighting the nurses who are trying to help you won't put you in their good books.
Last edited by Ryan80; 30-06-2010 at 21:33.
Reason: Added info on psychosis
SWIM used to use GHB and found after a little whilw SWIM could no longer get to sleep on it at all. SWIM never used it often enough to get w/d from it. SWIM tried phenibut years later and got the same type of thing.
SWIM has battled GABAA agonists before so SWIM knows better than to play too much with it(GABAB). Seems tolerance is permanent to SWIM though.
hello nil i used an growth hormone supplement containing phenibut citrate,gamarex or gaba,l-dopa,l-phenylalanine,l-tryosine and l-arginine hcl.1 serving was equal to 7grams of sedatives blend for preparing for a competition(never used anabolic steroids or anything).I used one serving every night for about 3 weeks contentiously as was directed by the manufacturer.on may 16th i stopped it suddenly and got the worst withdrawal symptoms for first 6 days no sleep,no appetite etc.then i came back to normal after those 6 days.5days days after i got normal the symptoms begin to rise again(no sleep,bit nauseous,depression etc) and remained to a certain level since then sometimes increases and sometimes decreases.
but from this sunday my night time symptoms have increased drastically it bursts me into tiers i think more than acute withdrawal i am again having no appetite since sunday.the symptoms are unmanageable during night however day time symptoms have improved a bit(easily manageable) sometimes very little or no symptoms for few minutes.I was having the classic symptoms of paws including memory loss,lack of concentration etc. but all these symptoms are improving gradually since 2 weeks or so.so far i have taken no medication to get through it
are these really paws that i am experiencing if so how much more time do i have to deal with this misery.today its 2 months and 18 days why it took so long after using it for this short time.one more thing i have noticed that the day or 2 after ejaculation the symptoms start to raise again does this has any relation with the symptom.and what about phycosis and stuff does it has that kind of episodes that i have mentioned.I usually get very bad panic/depressive episode if i read something bad related to the withdrawal
Last edited by Dickon; 07-08-2011 at 22:11.
Reason: removing product name
actually, swim feels the post that he just submitted a little while ago belongs in another section of the forum since it's really not deeply addiction-related concern. swim doesn't think swim has a problem with the particular substance... Sorry...
How does swim get off this stuff without having 7-10 days free to come off it? Taper I guess. SWIM did stop taking it for about a week but the withdrawals did not seem to ease, however swim did go out partying twice and got got extremely drunk both nights during this. Would alcohol consumption reset the withdrawals 100%
Personally SWIM thinks the acute withdrawal is worse than opiates. Actually the PERCEIVED withdrawals are worse for phenibut because it causes massive anxiety about the other symptoms! The main ones seem to be lack of energy/motivation, severe anxiety when going outside, high B.P and H.R, muscle twitches all day and night, and worst of all intense skin crawling sensations all over particularly on soles of feet, wrists, stomach, palms.
Could anyone recommend a taper plan from 2g. This has been going for about 3 months